# SDR R61A2023113000660

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR STRUCTURE, RH SHEAR PANEL CORRODED AT FR87 RH TO FR88 RH, RBL 11 TO RBL 42. CORRODED SHEAR PANEL AT FR87 RH TO FR88 RH RBL 11 TO RBL 42 FLOOR STRUCTURE REMOVED AND REPLACED IAW SRM 51-42-01.
